# SDR SWAA2024042377401

- Difficulty date: April 20, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 78,986 hours, 46,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FO SIDE EMERGENCY EXIT LIGHT STRIP INOP<[01] 01 - REMOVED AND REPLACED PER [AMM 33-51-14-960-801-NG (FLOOR PROXIMITY LIGHT - LAMP REPLACEMENT - PERMANENT)]
